# SDR TWAA9784001

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Illuminated
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 583 - DURING CRUISE, EMERGENCY LIGHTS ILLUMINATED.  OPERATIONAL CHECK OF EMERGENCY LIGHTS COMPLETED, NO DEFECTS NOTED.  CHECK C - 10-30-96 - STL.  (X)
